# SDR SWIA202005140669

- Difficulty date: March 6, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 31,023 hours, 19,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: MM67035656001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON INNER CHORD P/N MM670-35656-001 UNDER AFT BAGGAGE DOOR SILL BETWEEN FS.1000.00 & FS.1015.00   (C-CHECK) RO 5/10/2020   REPLACED INNER CHORD P/N MM670-35656-001 UNDER AFT BAGGAGE DOOR SILL BETWEEN FS1000 & FS1015 REF BOMBARDIER DRAWING, CRJ900 SRM.
